# SDR SWIA201336032

- Difficulty date: November 29, 2013
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 25,434 hours, 22,900 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE ON FUSELAGE SIDE IS GOUGED.  C-CHECK REPLACED FUSELAGE SIDE HINGE IAW SRM.
